Ke Wang
Title
Cited by
Cited by
Year
Sparse random graphs: Eigenvalues and eigenvectors
LV Tran, VH Vu, K Wang
Random Structures & Algorithms 42 (1), 110-134, 2013
1252013
Random perturbation of low rank matrices: Improving classical bounds
S O'Rourke, V Vu, K Wang
arXiv preprint arXiv:1311.2657, 2013
70*2013
Eigenvectors of random matrices: a survey
S O'Rourke, V Vu, K Wang
Journal of Combinatorial Theory, Series A 144, 361-442, 2016
512016
Random weighted projections, random quadratic forms and random eigenvectors
V Vu, K Wang
Random Structures & Algorithms 47 (4), 792-821, 2015
452015
Random covariance matrices: Universality of local statistics of eigenvalues up to the edge
K Wang
Random Matrices: Theory and Applications 1 (01), 1150005, 2012
362012
Singular vector and singular subspace distribution for the matrix denoising model
Z Bao, X Ding, K Wang
arXiv preprint arXiv:1809.10476, 2018
112018
New Methods for Handling Singular Sample Covariance Matrices
GH Tucci, K Wang
IEEE Transactions on Information Theory 65 (2), 770-786, 2018
5*2018
Limiting empirical spectral distribution for the non-backtracking matrix of an Erd\H {o} sR\'enyi random graph
K Wang, PM Wood
arXiv preprint arXiv:1710.11015, 2017
42017
Random perturbation and matrix sparsification and completion
S O'Rourke, V Vu, K Wang
arXiv preprint arXiv:1803.00679, 2018
32018
Enhanced expressive power and fast training of neural networks by random projections
JF Cai, D Li, J Sun, K Wang
arXiv preprint arXiv:1811.09054, 2018
22018
Statistical properties of eigenvalues of laplace-beltrami operators
T Jiang, K Wang
arXiv preprint arXiv:1602.00406, 2016
22016
Optimal upper bound for the infinity norm of eigenvectors of random matrices
K Wang
Rutgers University-Graduate School-New Brunswick, 2013
22013
A generalized Hardy-Ramanujan formula for the number of restricted integer partitions
T Jiang, K Wang
Journal of Number Theory 201, 322-353, 2019
12019
Principal components of spiked covariance matrices in the supercritical regime
Z Bao, X Ding, J Wang, K Wang
arXiv preprint arXiv:1907.12251, 2019
12019
On a class of nonlocal SIR models
L Guan, D Li, K Wang, K Zhao
Journal of mathematical biology 78 (6), 1581-1604, 2019
12019
Random restricted partitions
T Jiang, K Wang
arXiv preprint arXiv:1709.08504, 2017
12017
An innovative approach for analysing rank deficient covariance matrices
GH Tucci, K Wang
2012 IEEE International Symposium on Information Theory Proceedings, 2596-2600, 2012
12012
Statistical inference for principal components of spiked covariance matrix
Z Bao, X Ding, J Wang, K Wang
arXiv preprint arXiv:2008.11903, 2020
2020
Symmetric radial decreasing rearrangement can increase the fractional Gagliardo norm in domains
D Li, K Wang
Communications in Contemporary Mathematics, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–19